Hi Everyone, I am new to the group. Glad to find this group and hopefully can get some answers here. I will give you a run down of basically things that have been going on.
I was having problems with pains and discomfort in the lower part of my stomach back in 2006. I went to my GYN and she gave me an ultrasound. She advised that I had a cyst on my right ovary and also had endometriosis. She scheduled me to have a partial hysterectomy and remove the cyst on May 15, 2006. After the surgery, I still continued to hurt in the lower part of my stomach. She advised me still that I still had endometriosis and that she wanted to give me a Lupron shot which I took in Sept 2006. I still continued to hurt in the lower part of my stomach and she did another ultrasound and found a small cyst on my left ovary, which went away in time. I have still continued to hurt and went back to see my GYN in December. She told me that she did not want to give me another Lupron shot and she wanted to take my ovaries out at the beginning of 2007 which she doesnt like the idea of and neither do I.
a month ago, I have started to get really bad headaches, high blood pressure, dizziness, nausea, having numbness in my right side and I started getting really slow, like I was in slow motion. I have went to my GP and he put me on the blood pressure medication, Micardis, and set me up with/a neurologist. The neurologist put me on Esgic and Pamelor and set me up with/an MRI and an EEG. Even on the medications I still continued to have the headaches and the other symptoms. The MRI and EEG came back clear, according to the neuro. He then put me on Topamax in addition to the other medications. Also he gave me Loritabs for pain, which makes me sick to take. Nothing is seeming to help w/the headaches, nausea, dizziness. The blood pressure seems to be ok with the medication. Not for sure if all of this is being caused by the Lupron shot or not, but have been told it can cause many problems. Today I went to my GYN to get some blood work done to see if this might be caused from hormones. I have been having these headaches every day for the past month at least. I have been to the sinus dr, thinking it was sinus...been to my regular GP...been to the neuro...and been to the GYN. I am always tired no matter how much or how little sleep I get.
To tell you how bad the headaches have been, I have had a hard time working. about
a week ago I was on my way to work and my head hurt so bad I went into the other lane while driving and almost hit another car head on. Day before yesterday I had worked for 9 1/2 hours w/a headache all day. If I would have taken my meds it would have made me very sleepy to the point i probably would have went to sleep considering all i do is sit at a computer all day and type in reports (data entry). On the way home after work, I got so sick and my head started hurting so bad I couldnt see straight and pulled off the road. I had to call my husband to come get me. Its getting really bad. The neurologist has told me he wont give me a dr note to take off work "just because of a headache". I dont know what to do but I am scared I will lose my job. I have already talked to work and they know what is going on but they will not keep them from firing me. I havent been able to go to work yesterday or today because the headaches are bothering me still.
If anybody can help me I would really appreciate it.
Post Edited (Dixielanddelight) : 2/9/2007 12:51:57 PM (GMT-7)